By Topic

Some inequalities concerning random subsets of a set (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A class of plausible inequalities between conditional probabilities is considered involving random subsets of a set which arise, for example, in studying the capacity of a multiple access channel. Some of the inequalities are true and can be proved by the Fortuin-Kasteleyn-Ginibre (FKG) inequality. Some others are true but seem to need other methods. Still others are false. The results also apply to studying the conditional probability of the failure of a device designed to achieve reliability by using redundant parts, given side information about the failure of some of its components.

Published in:

IEEE Transactions on Information Theory  (Volume:33 ,  Issue: 4 )